# SDR CKSA96372

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754041501
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND CRACK IN LOWER END OF FITTING STA 320 STRINGER 27L.  REMOVED AND REPLACED LOWER END FITTING IAW DC8 SRM 51-1-0 AND 51-1-20D.  PARTS FABRICATION FORM M-59 ATTACHED.  CORROSION CARD NR 5570-0551.  NON-ROUTINE TASK CARD NR 89616.
